# SDR ASAA0110100

- Difficulty date: February 20, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545829505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND CHORD AT BS 294-366, STRINGER 27L CORRODED.  REPAIRED PER SRM.  (M)
